RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 22, Issue 4  


Research Papers
On perturbations of the isometric semigroup of shifts on the semiaxis
G. G. Amosov, A. D. Baranov, V. V. Kapustin
1
Parametrization of a two-dimensional quasiperiodic Rauzy tiling
V. G. Zhuravlev
21
Cyclicity of elementary polycycles with fixed number of singular points in generic $k$-parameter families
P. I. Kaleda, I. V. Shchurov
57
Gröbner–Shirshov bases of the Lie algebra $D^+_n$
A. N. Koryukin
76
Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $\mathbb C^n$
A. S. Krivosheev
137
Hölder functions are operator-Hölder
L. N. Nikol'skaya, Yu. B. Farforovskaya
198
The quasinormed Neumann–Schatten ideals and embedding theorems for the generalized Lions–Peetre spaces of means
V. I. Ovchinnikov
214
On divergence of sinc-approximations everywhere on $(0,\pi)$
A. Yu. Trynin
232
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019